# SDR MALA976528

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 439
- System (JASC): 2150 · Cabin Cooling System
- Part: Brushes
- Condition: Failed
- Location: Ac Drive Motor
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNDER ROW 4 SMOKE FROM VENT AND BURNING PLASTIC SMELL.  MAINTENANCE REPLACED SUPPLEMENTAL AC DRIVE MOTOR BRUSHES IAW AAR CMM, OPS CHECK GOOD.
